# SDR SWAA2025051469860

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,249 hours, 14,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT SERVICE DOOR EXTERIOR EMERGENCY LAMP IAW AMM TASK 33-51-04. OPS CHECK GOOD
